RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rudakov, Aleksei Nikolaevich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 24
Presentations: 2

Number of views:
This page:3111
Abstract pages:7946
Full texts:3251
References:597
Professor
Doctor of physico-mathematical sciences (1989)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 6.10.1947
E-mail:

http://www.mathnet.ru/eng/person14930
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211661

Publications in Math-Net.Ru
2004
1. A. L. Gorodentsev, S. A. Kuleshov, A. N. Rudakov, “t-stabilities and t-structures on triangulated categories”, Izv. RAN. Ser. Mat., 68:4 (2004),  117–150  mathnet  mathscinet  zmath; Izv. Math., 68:4 (2004), 749–781  isi  scopus
2000
2. A. N. Rudakov, “Числа Фибоначчи и простота числа $2^{127}-1$”, Mat. Pros., Ser. 3, 4 (2000),  127–139  mathnet
1989
3. A. N. Rudakov, “Integral-valued bilinear forms and vector bundles”, Mat. Sb., 180:2 (1989),  187–194  mathnet  mathscinet  zmath; Math. USSR-Sb., 66:1 (1990), 189–197  isi
1988
4. A. N. Rudakov, “Exceptional vector bundles on a quadric”, Izv. Akad. Nauk SSSR Ser. Mat., 52:4 (1988),  788–812  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:1 (1989), 115–138
5. A. N. Rudakov, “The Markov numbers and exceptional bundles on $\mathbf P^2$”, Izv. Akad. Nauk SSSR Ser. Mat., 52:1 (1988),  100–112  mathnet  mathscinet  zmath; Math. USSR-Izv., 32:1 (1989), 99–112
1986
6. A. N. Rudakov, “Subalgebras and automorphisms of Lie algebras of cartan type”, Funktsional. Anal. i Prilozhen., 20:1 (1986),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:1 (1986), 72–73  isi
1984
7. A. N. Rudakov, I. R. Shafarevich, “Degeneration of surfaces of type K3”, Trudy Mat. Inst. Steklov., 166 (1984),  222–234  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 166 (1986), 247–259
1982
8. A. N. Rudakov, T. Tsink, I. R. Shafarevich, “The influence of height on degenerations of algebraic surfaces of type $K3$”, Izv. Akad. Nauk SSSR Ser. Mat., 46:1 (1982),  117–134  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:1 (1983), 119–135
9. A. N. Rudakov, “Reducible $p$-representations of a simple three-dimensional Lie $p$-algebra”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1982, 6,  45–49  mathnet  mathscinet  zmath
1981
10. A. N. Rudakov, I. R. Shafarevich, “On the degeneration of surfaces of type $K3$”, Dokl. Akad. Nauk SSSR, 259:5 (1981),  1050–1052  mathnet  mathscinet  zmath
11. A. N. Rudakov, I. R. Shafarevich, “On the degeneration of $K3$ surfaces over fields of finite characteristic”, Izv. Akad. Nauk SSSR Ser. Mat., 45:3 (1981),  646–661  mathnet  mathscinet  zmath; Math. USSR-Izv., 18:3 (1982), 561–574
12. A. N. Rudakov, I. R. Shafarevich, “Surfaces of type K3 over fields of finite characteristic”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 18 (1981),  115–207  mathnet  mathscinet  zmath; J. Soviet Math., 22:4 (1983), 1476–1533
1979
13. A. N. Rudakov, “Local universal algebras and reduced representations of Lie algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 43:1 (1979),  178–183  mathnet  mathscinet  zmath; Math. USSR-Izv., 14:1 (1980), 169–174  isi
1978
14. A. N. Rudakov, I. R. Shafarevich, “Supersingular $K3$ surfaces over fields of characteristic 2”, Izv. Akad. Nauk SSSR Ser. Mat., 42:4 (1978),  848–869  mathnet  mathscinet  zmath; Math. USSR-Izv., 13:1 (1979), 147–165  isi
15. A. N. Rudakov, I. R. Shafarevich, “Vector fields on elliptic surfaces”, Uspekhi Mat. Nauk, 33:6(204) (1978),  231–232  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:6 (1978), 255–256
16. A. N. Rudakov, I. R. Shafarevich, “Quasi-elliptic surfaces of type $K3$”, Uspekhi Mat. Nauk, 33:1(199) (1978),  227–228  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:1 (1978), 215–216
1976
17. A. N. Rudakov, I. R. Shafarevich, “Inseparable morphisms of algebraic surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 40:6 (1976),  1269–1307  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:6 (1976), 1205–1237
1975
18. A. N. Rudakov, “Irreducible representations of infinite-dimensional Lie algebras of types $\mathbf S$ and $\mathbf H$”, Izv. Akad. Nauk SSSR Ser. Mat., 39:3 (1975),  496–511  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:3 (1975), 465–480
1974
19. A. N. Rudakov, “Irreducible representations of infinite-dimensional Lie algebras of Cartan type”, Izv. Akad. Nauk SSSR Ser. Mat., 38:4 (1974),  835–866  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:4 (1974), 836–866
1972
20. A. N. Rudakov, “Weights of modular representations”, Mat. Zametki, 11:4 (1972),  397–402  mathnet  mathscinet  zmath; Math. Notes, 11:4 (1972), 244–247
1971
21. A. N. Rudakov, “Deformations of simple Lie algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 35:5 (1971),  1113–1119  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:5 (1971), 1120–1126
1970
22. A. N. Rudakov, “On representations of classical semisimple Lie algebras of characteristic $p$”, Izv. Akad. Nauk SSSR Ser. Mat., 34:4 (1970),  735–743  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:4 (1970), 741–749
1969
23. A. N. Rudakov, “Groups of automorphisms of infinite-dimensional simple Lie algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 33:4 (1969),  748–764  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:4 (1969), 707–722
1967
24. A. N. Rudakov, I. R. Shafarevich, “Irreducible representations of a simple three-dimensional Lie algebra over a field of finite characteristic”, Mat. Zametki, 2:5 (1967),  439–454  mathnet  mathscinet  zmath; Math. Notes, 2:5 (1967), 760–767

1977
25. A. N. Rudakov, I. R. Shafarevich, “Remarks on paper “Inseparable morphisms of algebraic surfaces””, Izv. Akad. Nauk SSSR Ser. Mat., 41:2 (1977),  476  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Уравнение Маркова и некоторые связанные с ним задачи
A. N. Rudakov
Homology and homotopy methods in geometry
October 6, 2008
2. Комплексы представлений супералгебр Ли $Е(3,6)$, $Е(5,10)$ и вычисление гомологий
A. N. Rudakov
Lie groups and invariant theory
May 14, 2008

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020